Tensor distributions on signature-changing space-times

Hartley, David and Tucker, Robin and Tuckey, P. A. and Dray, Tevian (2000) Tensor distributions on signature-changing space-times. General Relativity and Gravitation, 32 (3). pp. 491-503. ISSN 0001-7701

Full text not available from this repository.

Abstract

Irregularities in the metric tensor of a signature-changing space-time suggest that field equations on such space-times might be regarded as distributional. We review the formalism of tensor distributions on differentiable manifolds, and examine to what extent rigorous meaning can be given to field equations in the presence of signature-change, in particular those involving covariant derivatives. We find that, for both continuous and discontinuous signature-change, covariant differentiation can be defined on a class of tensor distributions wide enough to be physically interesting.

Item Type:
Journal Article
Journal or Publication Title:
General Relativity and Gravitation
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3101
Subjects:
ID Code:
75173
Deposited By:
Deposited On:
11 Aug 2015 11:27
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Jun 2020 03:54